# SDR SWIA200515549

- Difficulty date: August 25, 2005
- Submitted: September 16, 2005
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 25,706 hours, 21,980 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE CRACKED AT FS 605 STR 9L ABOVE STRINGER FROM LOWER FASTENER HOLE TO EDGE OF FLANGE.  ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED FLANGE IAW CRJ REO 601R-53-61-1507.
